Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall? jodie

Posted by wingedcat on February 10, 2003, at 5:15:20

In reply to Headache from Adderall?, posted by jodie on February 10, 2003, at 1:57:06

I'm sorry you're feeling like this :(

Adderall and Dexedrine (especially Dexedrine) made my moods definitely go on a rollercoaster when it wore off. It's not fun at all. Maybe there's something you can go on in addition that will help stabilize your mood. Some people have better luck with the Adderall XR.

I'm taking Deprenyl/Selegiline because I can't tolerate the stimulants. It is a MAO-B inhibitor, which means it prevents the breakdown of dopamine and phenylethylamine. It also metabolizes into l-amphetamine and l-methamphetamine, which are in Adderall. It's working pretty well for me as far as the ADD goes, I still have anxiety though.

I'm sorry you're going through this, I hope you find something that works for you soon.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wingedcat thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/140406.html